# SDR CALA2013122693948

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,243 hours, 22,161 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Vibration
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PER FLIGHT CREW VIBRATION FELT WHEN FLAP SELECTED TO POSITION 3, WITH GEAR DOWN FOR LANDING.  LOWER FLAPS & CAREFULLY INSPECT THE TOP &  BOTTOM OF FLAP CUSHIONS & SEALS BETWEEN INNER & OUTER FLAPS IAW TSM  27-54-00-810-801.
